Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 225, NWS Tulsa, OK

October 17, 2007Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 10:39 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 10:39 PM CDT (03:39 UTC)
Expired
Oct 17, 2007, 11:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 10:46 PM CDTTSTM WND DMGMountainburg, ARWINDOW OF HOME BLOWN IN. RELAYED BY LOCAL MEDIA.
Oct 17, 11:28 PM CDTTSTM WND DMGAltus, ARNUMEROUS POWER OUTAGES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 4:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.4
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180339
SVRTSA
ARC033-047-131-180445-
/O.NEW.KTSA.SV.W.0225.071018T0339Z-071018T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1145 PM CDT

* AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CHESTER TO 25 MILES WEST OF FORT CHAFFEE...MOVING
  EAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CHESTER...
  ALMA...MOUNTAINBURG...DYER...MULBERRY...FERN...FORT CHAFFEE...
  CHARLESTON...CASS...BRANCH...OZARK...WIEDERKEHR VILLAGE...ALTUS AND
  DENNING.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3516 9401
      3515 9403 3575 9447 3577 9367
TIME...MOT...LOC 0339Z 270DEG 45KT 3573 9418 3511 9442

$$
5 follow-up statements
000 
WWUS54 KTSA 180400
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT WED OCT 17 2007

ARC033-047-131-180445-
/O.CON.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1059 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR FRANKLIN...EASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN
COUNTIES...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIDVILLE TO 9 MILES SOUTHWEST OF FORT CHAFFEE...MOVING
EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CRAVENS...
JETHRO...CECIL...TURNERS BEND...PARADISE...PETER PENDER...CASS...
WATALULA...BRANCH...BARNES...REDDING...MEG...OZARK...MOUNTAIN TOP...
TAFT...WIEDERKEHR VILLAGE...ALTUS...DENNING AND ALIX.

AT 1046 PM...A WINDOW WAS BLOWN OUT OF A HOME IN MOUNTAINBURG. 
REPORTED BY A CITIZEN TO THE MEDIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3515 9403
      3547 9426 3575 9419 3577 9367
TIME...MOT...LOC 0359Z 270DEG 45KT 3573 9387 3511 9412

$$
000 
WWUS54 KTSA 180411
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1111 PM CDT WED OCT 17 2007

ARC033-047-131-180445-
/O.CON.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1111 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR FRANKLIN...NORTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN
COUNTIES...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CASS TO WATALULA TO CHARLESTON...MOVING
EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OZARK...
BRANCH...MOUNTAIN TOP...PETER PENDER...TAFT...MEG...WIEDERKEHR
VILLAGE...ALTUS...DENNING AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3577 9367 3539 9369 3537 9371 3538 9378
      3530 9381 3530 9390 3521 9392 3523 9400
      3515 9403 3534 9417 3575 9404
TIME...MOT...LOC 0411Z 251DEG 46KT 3576 9376 3556 9380
          3530 9404

$$
000 
WWUS54 KTSA 180417
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT WED OCT 17 2007

ARC033-180428-
/O.CAN.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
CRAWFORD AR-
1118 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3515 9403
      3531 9414 3575 9390 3577 9367
TIME...MOT...LOC 0418Z 251DEG 46KT 3578 9367 3558 9371
          3532 9395

$$

ARC047-131-180445-
/O.CON.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
SEBASTIAN AR-FRANKLIN AR-
1118 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF REDDING TO WATALULA TO
CHARLESTON...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WIEDERKEHR
VILLAGE...ALTUS...DENNING AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3515 9403
      3531 9414 3575 9390 3577 9367
TIME...MOT...LOC 0418Z 251DEG 46KT 3578 9367 3558 9371
          3532 9395

$$
000 
WWUS54 KTSA 180434
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT WED OCT 17 2007

ARC131-180445-
/O.CAN.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
SEBASTIAN AR-
1135 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3532 9399 3576 9373 3577 9367
TIME...MOT...LOC 0435Z 251DEG 46KT 3574 9357 3554 9361
          3528 9385

$$

ARC047-180445-
/O.CON.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
FRANKLIN AR-
1135 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN FRANKLIN COUNTY...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM TAFT TO WIEDERKEHR VILLAGE TO 7 MILES
SOUTH OF PETER PENDER...MOVING EAST AT 50 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3532 9399 3576 9373 3577 9367
TIME...MOT...LOC 0435Z 251DEG 46KT 3574 9357 3554 9361
          3528 9385

$$
000 
WWUS54 KTSA 180445
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT WED OCT 17 2007

ARC047-180455-
/O.EXP.KTSA.SV.W.0225.000000T0000Z-071018T0445Z/
FRANKLIN AR-
1145 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY
EXPIRES AT 1145 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9390 3532 9399 3576 9373 3577 9367
TIME...MOT...LOC 0445Z 251DEG 46KT 3578 9342 3558 9346
          3532 9370

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 10:36 PM CDT, 3 minutes earlier.

Area forecast discussion, Oct 17, 10:36 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED OCT 17 2007

.MESOSCALE UPDATE...
THE SMALL BOW ECHO THAT HAS A LONG HISTORY OF
PRODUCING WIND DAMAGE WILL MOVE NORTHEAST AT
55 KNOTS ACROSS THE NORTHWEST HALF OF CARROLL
COUNTY DURING THE NEXT HOUR.

THE TRAILING LINE OF STORMS FROM EASTERN BENTON
COUNTY TO LE FLORE COUNTY CONTINUE STRONG
TO SEVERE WITH WINDS OF 35 TO 55 MPH WITH LOCAL
GUSTS TO 60 MPH.

THE GREATEST INSTABILITY AHEAD OF THESE STORMS
IS ACROSS CARROLL...MADISON...EASTERN WASHINGTON
AND NORTHERN FRANKLIN COUNTY.  THE GREATEST
LOW-LEVEL SHEAR IS IN THE ARKANSAS RIVER VALLEY.

THEREFORE SEVERE WEATHER POTENTIAL REMAINS ALONG
THE LENGTH OF THE LINE AND WILL UNTIL THE LINE
EXITS OUR AREA.  JUST RECEIVED MEASURED
GUST REPORTS OF 58 MPH FROM FAYETTEVILLE AND
63 MPH FROM ROLAND OKLAHOMA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
844 PM CDT WED OCT 17 2007

...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA...
WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES
TO PRODUCE SIGNIFICANT SEVERE WEATHER.  CURRENTLY...DANGEROUS
WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING
STORMS.  THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED
FUJITA SCALE.

IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE
FOR ISOLATED TORNADIC DEVELOPMENT.  LOCATIONS DOWNSTREAM
FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT
SEVERE WEATHER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS
UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER
OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Oct 17, 9:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     WOODALL                 35.82N 95.09W
10/17/2007                   CHEROKEE           OK   EMERGENCY MNGR

            EOC REPORTS DOWNED POWER LINES IN WOODALL. PERSONS
            TRAPPED BETWEEN THESE LINES WITH RESCUE UNDERWAY.

&&

JDS
Local storm report, Oct 17, 9:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     WESTVILLE               35.99N 94.57W
10/17/2007  M67.00 MPH       ADAIR              OK   AMATEUR RADIO

            COMMERCIAL POWER OUT

&&

SAA
Local storm report, Oct 17, 9:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     5 WNW WESTVILLE         36.02N 94.65W
10/17/2007  M64.20 MPH       ADAIR              OK   MESONET

&&

SAA
Special weather statement, Oct 17, 10:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED OCT 17 2007

OKZ072-074-076-180345-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1001 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

AT 1001 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF MILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...KEOTA...
GANS...MULDROW...ROLAND...SHORT...MILTON...PANAMA...BOKOSHE...
SPIRO...SCULLYVILLE...BRADEN AND COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3563 9448 3526 9444 3506 9489 3521 9503
TIME...MOT...LOC 0301Z 227DEG 44KT 3519 9488
Local storm report, Oct 17, 10:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     TONTITOWN               36.18N 94.23W
10/17/2007  E60.00 MPH       WASHINGTON         AR   TRAINED SPOTTER

1001 PM     TSTM WND GST     SAVOY                   36.11N 94.33W
10/17/2007  E60.00 MPH       WASHINGTON         AR   TRAINED SPOTTER

&&

JDS
Local storm report, Oct 17, 10:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     NON-TSTM WND GST FAYETTEVILLE            36.06N 94.16W
10/17/2007  M58.00 MPH       WASHINGTON         AR   ASOS

            MEASURED BY ASOS AT DRAKE FIELD.

1034 PM     TSTM WND GST     1 N ROLAND              35.44N 94.51W
10/17/2007  M63.00 MPH       SEQUOYAH           OK   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:11 PM CDTSpecial Weather StatementTSAFranklin49 min
Oct 17, 8:24 PM CDTSevere Thunderstorm WarningTSAFranklin38 min
Oct 17, 8:51 PM CDTSevere Thunderstorm WarningTSABenton54 min
Oct 17, 9:34 PM CDTSevere Thunderstorm WarningTSABenton, Washington56 min
Oct 17, 10:13 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian47 min
Oct 17, 10:15 PM CDTSevere Thunderstorm WarningTSACarroll, Madison75 min
Oct 17, 10:29 PM CDTSevere Thunderstorm WarningTSABenton, Washington46 min
Oct 17, 10:31 PM CDTSevere Thunderstorm WarningTSASebastian44 min
Oct 17, 11:26 PM CDTSevere Thunderstorm WarningTSACarroll, Madison34 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.